CSpace  > 系统科学研究所
extendedcasimirapproachtocontrolledhamiltoniansystems
Yuqian Guo; Daizhan Cheng
2006
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume19Issue:2Pages:211
AbstractIn this paper, we first propose an extended Casimir method for energy-shaping. Then it is used to solve some control problems of Hamiltonian systems. To solve the H∞ control problem, the energy function of a Hamiltonian system is shaped to such a form that could be a candidate solution of HJI inequality. Next, the energy function is shaped as a candidate of control ISS-Lyapunov function, and then the input-to-state stabilization of port-controlled Hamiltonian systems is achieved. Some easily verifiable sufficient conditions are presented.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47355
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yuqian Guo,Daizhan Cheng. extendedcasimirapproachtocontrolledhamiltoniansystems[J]. journalofsystemsscienceandcomplexity,2006,19(2):211.
APA Yuqian Guo,&Daizhan Cheng.(2006).extendedcasimirapproachtocontrolledhamiltoniansystems.journalofsystemsscienceandcomplexity,19(2),211.
MLA Yuqian Guo,et al."extendedcasimirapproachtocontrolledhamiltoniansystems".journalofsystemsscienceandcomplexity 19.2(2006):211.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yuqian Guo]'s Articles
[Daizhan Cheng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yuqian Guo]'s Articles
[Daizhan Cheng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yuqian Guo]'s Articles
[Daizhan Cheng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.